# SDR ABXA9800357

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46097
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 0080004002
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LANDING GEAR UPLATCH CHECK FAILED.  RED GEAR UNSAFE LIGHT AND LEFT MAIN\NGEAR DOOR UNLATCHED LIGHT ILLUMINATED.  RECYCLED GEAR, NO CHANGE.  PERFORMED ALTERNATE UPLATCH CHECK.  REPLACED LEFT MAIN LANDING GEAR PROXIMITY SWITCH IAW DC8 MM 32-60-0, OPS CHECKED GOOD.
